# SDR SWIA200718088

- Difficulty date: March 29, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 27,487 hours, 38,903 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Overheated
- Location: Windshield Wiper
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD WIPER INOP.  REPLACED OVERHEATED PINS AT CONTROLLER CONNECTION.
